# SDR SWAA2018011719096

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,308 hours, 15,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Part serial: 37115
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT FAULTY AT M1675.      R & R THE BATTERY PACK IAW AMM.
